RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 80, Number 2, Pages 192–211 (Mi tmf5130)  

This article is cited in 2 scientific papers (total in 2 papers)

Sufficient conditions for dissipative dynamical semigroups to be conservative

A. M. Chebotarev


Abstract: Dynamic semigroup of completely positive mappings of a von Neumann algebra leaving the unit operator invariant is called conservative. Sufficient conditions for a dynamic semigroup to be conservative are obtained which make it possible to find the general viewpoint on the conservativity properties of classical and quantum processes.

Full text: PDF file (1960 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 80:2, 804–818

Bibliographic databases:

Received: 05.03.1988

Citation: A. M. Chebotarev, “Sufficient conditions for dissipative dynamical semigroups to be conservative”, TMF, 80:2 (1989), 192–211; Theoret. and Math. Phys., 80:2 (1989), 804–818

Citation in format AMSBIB
\Bibitem{Che89}
\by A.~M.~Chebotarev
\paper Sufficient conditions for dissipative dynamical semigroups to~be~conservative
\jour TMF
\yr 1989
\vol 80
\issue 2
\pages 192--211
\mathnet{http://mi.mathnet.ru/tmf5130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1021460}
\zmath{https://zbmath.org/?q=an:0694.47022}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 80
\issue 2
\pages 804--818
\crossref{https://doi.org/10.1007/BF01016107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CW43800003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5130
  • http://mi.mathnet.ru/eng/tmf/v80/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Fagnola, L. Pantaleón Martínez, “Are Sufficient Conditions for Conservativity of Minimal Quantum Semigroups Necessary?”, Math. Notes, 91:6 (2012), 851–856  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. S. Kholevo, “Generators of quantum one-dimensional diffusions”, Theory Probab. Appl., 64:2 (2019), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:251
    Full text:75
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021